Matematicki Vesnik

Vol. 56, No. 3-4, 2004 · Contents

T. Hatice Yalvac:
Unification of some concepts similar to the Lindelöf property

A. J. Fawakhreh, A. Kilicman:
Semiregular properties and generalized Lindelöf spaces

S. Lahrech:
Controlabilité d'un probleme non-linéaire inverse de la théorie de transport

C. Meneghini:
Renormalizing iterated repelling germs of $C^2$

N. L. Lazetic:
On uniform convergence on closed intervals of spectral expansions and their derivatives, for functions from $W_p^1$

M. Baser, S. Halicioglu:
The representations of finite reflection groups

B. S. Jovanovic, L. G. Vulkov:
On the convergence of finite difference scheme for elliptic equation with coefficients containing Dirac distribution

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 21 Dec 2004. Last modified: 21 March 2005.

© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition